Volume 12, Number 4
Previous Issue Next Issue

Tony Chan & Jian-Ping Shao

J. Comp. Math., 12 (1994), pp. 291-297

Preview Full PDF 116 1982 Abstract

Zheng-ting Chen & Wei-NanE

J. Comp. Math., 12 (1994), pp. 298-311.

Preview Full PDF 117 1960 Abstract

Ben-yu Guo & Yue-shan Xiong

J. Comp. Math., 12 (1994), pp. 312-329.

Preview Full PDF 119 1975 Abstract

Kaz Adamowski & Wojciech Feluch

J. Comp. Math., 12 (1994), pp. 330-338

Preview Full PDF 123 1975 Abstract

Shu-li Yang

J. Comp. Math., 12 (1994), pp. 339-351

Preview Full PDF 127 1958 Abstract

Meng-zhao Qin & Wen-jie Zhu

J. Comp. Math., 12 (1994), pp. 352-356

Preview Full PDF 121 1983 Abstract

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 357-365.

Preview Full PDF 116 2022 Abstract

Ding-guo Pu & Wei-wen Tian

J. Comp. Math., 12 (1994), pp. 366-379.

Preview Full PDF 131 1996 Abstract

Lin-ping Sun

J. Comp. Math., 12 (1994), pp. 380-386

Preview Full PDF 121 1982 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard